# SDR AALA202010109014

- Difficulty date: October 9, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 40,120 hours, 14,421 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SMOKE LAVATORY SMOKE INDICATION MOMENTARY ON ECAM IN LAVATORY.  UPON INSPECTION, NO SMOKE OR FUMES DETECTED IN LAVATORY.  PERFORMED GROUND SCAN OF SDCU, NO FAULTS AT THIS TIME FOR LAVATORY D SMOKE DETECTOR.  TEST OK, REF AMM 26-17-00-710-001.
